# SDR HNAA9693654

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3335 - DCA-PHL - AFTER GEAR RETRACTION, THE LEFT DOOR ADVISORY LIGHT ILLUMINATED.  THE GEAR DOOR WAS CONFIRMED OPEN AND GEAR WAS RETRACTED IN THE WELL.  THE GEAR WAS SELECTED DOWN AND BACK UP, THE LIGHT WENT OUT AND ALL WAS NORMAL. MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  MAINTENANCE ADJUSTED THE ROD LENGTH OF THE FORWARD GEAR DOOR ROD AS A PRECAUTION.  (M)
